Alert archive / Ohio / Wind Advisories in 2006
Wind Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Mar 9, 2006, 3:16 PM EST for 12 counties in Kentucky; 8 counties in Indiana; 32 counties in Ohio. It took effect at Mar 9, 2006, 10:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2006, 3:16 PM EST (20:16 UTC)
- In effect from
- Mar 9, 2006, 10:00 PM EST
- Expired
- Mar 10, 2006, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 092016 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 316 PM EST THU MAR 9 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-100815- /O.NEW.KILN.WI.Y.0004.060310T0300Z-060310T1200Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 316 PM EST THU MAR 9 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL SWEEP A COLD FRONT ACROSS THE REGION TONIGHT. IN ADVANCE OF THE FRONT SOUTH WINDS WILL INCREASE TO AROUND 20 MPH WITH GUSTS TO 35 MPH EARLY THIS EVENING. THE STRONGEST WINDS WILL ARRIVE WITH THE PASSAGE OF THE FRONT BETWEEN MIDNIGHT AND 2 AM. WINDS WILL BECOME SOUTHWEST AND GUSTS WILL INCREASE TO 45 MPH WITH THE PASSAGE OF THE FRONT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
2 follow-up statements
000 WWUS71 KILN 100321 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1021 PM EST THU MAR 9 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101130- /O.CON.KILN.WI.Y.0004.000000T0000Z-060310T1200Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1021 PM EST THU MAR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. A STRONG LOW PRESSURE SYSTEM AND AN ASSOCIATED COLD FRONT WILL PUSH ACROSS THE REGION OVERNIGHT. AS THE FRONT PASSES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH DURING THE EARLY MORNING HOURS WITH GUSTS TO AROUND 45 MPH POSSIBLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 100839 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 339 AM EST FRI MAR 10 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101400- /O.EXT.KILN.WI.Y.0004.000000T0000Z-060310T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 339 AM EST FRI MAR 10 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT NORTHEAST ACROSS THE LOWER GREAT LAKES THIS MORNING. AS IT DOES...AN ASSOCIATED COLD FRONT WILL MOVE THROUGH THE UPPER OHIO VALLEY. SOUTHWEST WINDS OF 20 TO 30 MPH WITH A FEW GUSTS TO AROUND 45 MPH WILL BE POSSIBLE THROUGH MID MORNING. ONCE THE FRONT MOVES OFF TO THE EAST...THE WINDS ARE EXPECTED TO DECREASE THROUGH LATE MORNING AND INTO THIS AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:05 PM EST, 11 minutes earlier.
Area forecast discussion, Mar 9, 3:05 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
305 PM EST THU MAR 9 2006
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
LATEST SFC MAP SHOWS LOW PRESSURE OVER THE SRN PLAINS WITH FRONTAL
BOUNDARY NORTHEASTWARD THRU MO...IL ON INTO SRN LOWER MI. THIS PLACES
OH IN MOIST WARM SECTOR WITH SFC DEWPOINTS IN LOWER 50S. STRONG MID
LVL S/W OVER THE SRN PLAINS TO LIFT NE INTO THE OH VLY LATE TNGT AND
TAKE ON A NEGATIVE TILT AND THEN LIFT INTO THE GRTLKS FRI. ASSOCIATED
SFC LOW WL DEEPEN AND LIFT NE INTO THE GRTLKS WITH TRAILING CDFNT
SWEEPING THRU THE FA DURG THE LATE EVENING. VERY STRONG DYNAMICS
WITH THIS SYSTEM WITH 70-75KT SRLY LLJ PROVIDING AN AXIS OF LO LVL
CONVERGENCE THIS EVENING AND THEN QUICKLY LIFTING OUT AND WEAKENING.
LIMITING FACTOR FOR SVR WX IS LACK OF SIGNIFICANT INSTBY. MODEL
SOLN/S SHOWING MARGINAL INSTBY OVR ERN IN/WRN OH TOWARD 06Z TIME
FRAME. EXPECT LINE OF STORMS TO OUR WEST WEAKENING AS IT MOVES EAST
INTO A LESS FAVORABLE ENVIRONMENT. THE POTENTIAL EXISTS FOR SOME
ISOLD DAMAGING WINDS WITH THE SVR THREAT DIMINISHING AS THEY MOVE
EAST. LOOKING AT FCST SOUNDINGS POTENTIAL TEMP SFCS SLANT INTO
THE GROUND LATER TNGT WITH 40-45KTS AT AROUND 1000 FEET AGL. EXPECT
SOME OF THIS MOMENTUM TO BE MIXED DOWN JUST BEHIND THE FRONT.
THEREFORE HAVE ISSUED WIND ADVSY TNGT.
THIS SYSTEM LIFTS OUT WITH MID LVL RIDGING BLDG IN FRI/FRI NIGHT.
HAVE SHOWERS ENDING DURG THE MORNING FRI WITH CLOUDS DECREASING.
WEAK SFC HI PRESSURE WL BUILD IN FRI NIGHT WITH THE FRONT SLIPPING
INTO THE TN VLY. THIS FRONT SHIFTS NWD WITH FAVORABLE ISENTROPIC
LIFT DEVELOPING SAT AFTN. HAVE REINTRODUCED CHC TSTM POPS INTO THE
REGION SAT AFTN AND LKLY POPS SAT NIGHT.
TEMP WISE...HAVE STAYED A LTL WARMER THAN MAV GUID TNGT...CLOSE
FRI/FRI NIGHT AND AGAIN SLIGHTLY WARMER SAT/SAT NIGHT.
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...
ALTHOUGH THE FEATURE TIMING IS STILL SOMEWHAT UNCERTAIN...THE
EXTENDED MODELS AREA STILL PRESENTING A WET PATTERN SUNDAY INTO
EARLY TUESDAY. A SERIES OF LOW PRESSURE SYSTEMS WILL PUSH ASSOCIATED
BNDRYS ACROSS THE REGION...AND HEAVY RAIN MAY OCCUR AT TIMES. GIVEN
THE OVERALL CONSISTENCY OF THE MODEL RUNS...LIKELY POPS SEEM PRUDENT.
TEMPERATURES WILL BE DECISIVELY ABOVE NORMAL THROUGH MONDAY...WITH
DRIER CONDITIONS AND SEASONABLE TEMPS MOVING INTO THE AREA FOR THE
REMAINDER OF THE EXTENDED.
&&
.PREVIOUS DISCUSSIONS...
(ISSUED 1246 PM EST THU MAR 9 2006)
AVIATION (18Z-18Z)...
AREA OF SHOWERS PUSHING INTO WESTERN TAF SITES THIS AFTERNOON AND
WILL SOON EFFECT EASTERN SITES. FEW POCKETS OF HEAVIER RAIN WHICH
WILL ALLOW FOR MVFR CONDITIONS AT ALL SITES. WINDS WILL CONTINUE
TO INCREASE THROUGH THE EVENING HOURS AS LOW PRESSURE APPROACHES.
STRONG LOW LEVEL JET WILL BE OVERHEAD TONIGHT...ESPECIALLY ACROSS
THE WESTERN SITES...WITH 45KTS AROUND 1000 FT. HAVE INCREASED
GUSTS AT THESE LOCATION T0 45KTS SINCE THIS WILL LIKELY MIX DOWN
WITH CONVECTION NEAR FRONT. FRONT SHOULD BE EAST OF CWA BY 12Z.
ABUNDANT LOW LEVEL MOISTURE WILL REMAIN ACROSS THE REGION EARLY
FRIDAY. SO HAVE KEPT MVFR CEILINGS AT ALL LOCATIONS. RLG
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FOR OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088 FROM 10 PM THURSDAY TO 7 AM FRIDAY.
KY...WIND ADVISORY FOR KYZ089>100 FROM 10 PM THURSDAY TO 7 AM
FRIDAY.
IN...WIND ADVISORY FOR INZ050-058-059-066-073>075-080 FROM 10 PM
THURSDAY TO 7 AM FRIDAY.
&&Hazardous weather outlook, Mar 9, 5:01 AM EST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO NATIONAL WEATHER SERVICE WILMINGTON OH 501 AM EST THU MAR 9 2006 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-101015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI- CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT- 501 AM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL PASS WEST OF THE REGION AS IT TRACKS NORTHEAST TODAY AND TONIGHT. AHEAD OF IT SHOWERS AND THUNDERSTORMS WILL OCCUR. STRONG WINDS IN THE LOW LEVELS OF THE ATMOSPHERE WILL BE BROUGHT DOWN TO THE SURFACE IN THESE STORMS. WHILE WIND GUSTS ARE EXPECTED TO BE BELOW 45 MPH...DAMAGE CAN STILL OCCUR. VERY HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS. SPOTS ALONG THE INDIANA AND OHIO BORDER HAVE ALREADY SEEN A GOOD AMOUNT OF RAINFALL OVER THE PREVIOUS 24 HOURS...AND ADDITIONAL RAINFALL OF AN INCH OR MORE COULD CAUSE AREA STREAMS TO REACH NEAR BANKFULL. PONDING OF WATER IN THE HEAVIER STORMS WILL ALSO BE LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. OHZ045-046-054>056-063>065-101015- UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY- FAIRFIELD- 501 AM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL PASS WEST OF THE REGION AS IT TRACKS NORTHEAST TODAY AND TONIGHT. AHEAD OF IT SHOWERS AND THUNDERSTORMS WILL OCCUR. STRONG WINDS IN THE LOW LEVELS OF THE ATMOSPHERE WILL BE BROUGHT DOWN TO THE SURFACE IN THESE STORMS. WHILE WIND GUSTS ARE EXPECTED TO BE BELOW 45 MPH...DAMAGE CAN STILL OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. KYZ097>100-OHZ073-074-079>082-088-101015- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 501 AM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL PASS WEST OF THE REGION AS IT TRACKS NORTHEAST TODAY AND TONIGHT. AHEAD OF IT SHOWERS AND THUNDERSTORMS WILL OCCUR. STRONG WINDS IN THE LOW LEVELS OF THE ATMOSPHERE WILL BE BROUGHT DOWN TO THE SURFACE IN THESE STORMS. WHILE WIND GUSTS ARE EXPECTED TO BE BELOW 45 MPH...DAMAGE CAN STILL OCCUR. THE MAJORITY OF THUNDERSTORM ACTIVITY WILL BE TO THE NORTH AND WEST OF THE REGION...BUT GUSTY WINDS WILL BE FOUND OVER THE REGION EVEN OUTSIDE OF THIS CONVECTIVE ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Advisories in Ohio, 2006Wind Advisories in Kentucky, 2006Wind Advisories in Indiana, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.